2018 Ecosperity Conference

Tomorrow Starts Today!

From Ideas to Impact

Moving towards a more resilient and inclusive world

 
The United Nations Sustainable Development Goals (SDGs) have built momentum towards a more resilient and inclusive world. As the countdown to 2030 begins, there is growing consensus on the importance of public-private sector collaboration to achieve the SDGs.

Businesses are starting to seize the US$12 trillion worth of opportunities in addressing our most pressing social and environmental challenges. Technology disruptions and demographic shifts will significantly change the way we learn, work and live. The time is ripe to translate our collective action into impact and tangible outcomes for our future generations.

Join us as we initiate a conversation

Held in conjunction with the United Nations World Environment Day, the 5th Ecosperity conference will explore new approaches to education, food and healthcare, so as to achieve impact at scale and build resilient societies in an increasingly digital and urban future.
Food to Nutrition
Affordable access for a growing Asia
Learning to Learn
Adapting to continuous workforce disruption
Healthcare to Self-care
Empowering healthy, productive lives

Our Speakers & Moderators

Conference schedule

  • We’re still finalizing the schedule, hence things may change a bit. Rest assured — it'll be a day to remember.
07:30 - 08:30
Registration & coffee
1 hr
08:30 - 08:45
Tomorrow Starts Today! From Ideas to Impact
15 mins
Speaker
Speaker

Lim Boon Heng

Chairman, Temasek

08:45 - 09:15
Opening Keynote Speech
30 mins
Speaker
Speaker

Chan Chun Sing

Minister, Prime Minister’s Office, Republic of Singapore

09:15 - 10:05
Panel 1 - "Food to Nutrition: Affordable Access for a Growing Asia"
50 mins

The world’s population will grow to 9.8 billion in 2050 due to population growth and urbanisation. Asia and Africa are projected to urbanise more rapidly than other regions. How can we sustainably and nutritiously feed a rapidly growing Asia?

Speakers and Moderator
Speakers

Ehab Abou-Oaf

Regional President, Mars Wrigley Confectionery, Asia-Australia, Middle East & Africa

Dr Koh Poh Koon

Senior Minister of State, Ministry of Trade & Industry and Ministry of National Development, Republic of Singapore

David Lee

COO & CFO, Impossible Foods

Dr. Juergen Voegele

Senior Director, Food and Agriculture Practice, World Bank

Patrick Yu

President, COFCO Corporation

Moderator

Christine Gould

Founder & CEO, Thought For Food Foundation

10:05 - 10:35
Tea Break
30 mins
10:35 - 11:35
Panel 2 - "Learning to Learn: Adapting to Continuous Workforce Disruption"
60 mins

Technological advancements have disrupted businesses and job roles. How can we enable continuous learning for a workforce that is also living longer?

Speakers and Moderator
Speakers

Ilya Bonic

President (Career), Mercer

Lee Sooinn

CEO & Co-Founder, Enuma

Michael Moe

CEO & Founder, Global Silicon Valley

Professor Subra Suresh

President, Nanyang Technological University

Victor Wang

Co-Founder, ZhenFund & Chairman, 17zuoye

Jaime Augusto Zobel de Ayala

Chairman & CEO, Ayala Corporation

Moderator

Saurine Doshi

Partner & Head of APAC, A.T. Kearney

11:55 - 12:45
Panel 3 - "Healthcare to Self-care: Empowering Healthy, Productive Lives"
50 mins

Urbanisation, demographic shifts and changing lifestyles have contributed to the growth of non–communicable diseases. With an increasingly aging population, what are the healthcare innovations and new approaches to keep people healthier for longer?

Speakers and Moderator
Speakers

Rob Brainin

CEO, WuXiNextCODE

Olav Kjørven

Chief Strategy Officer, EAT Foundation

Lee Yuansiong

Deputy CEO & Executive Director, Ping An Insurance (Group)

Dr. Mary Ann Tsao

Chairman, Tsao Foundation

Danny Yeung

CEO & Co-Founder, PreneticsGroup

Moderator

Professor Teo Yik Ying

Dean, Saw Swee Hock School of Public Health, National University of Singapore

13:00 - 14:15
Lunch Fireside Chat - "From Ideas to Impact"
75 mins
Speaker
Speaker

Forest Whitaker

Founder & CEO, Whitaker Peace & Development Initiative

14:15 - 14:30
Closing Remarks
15 mins
Speaker
Speaker

Robin Hu

Head, Sustainability & Stewardship Group, Temasek

14:30 - 16:30
Networking at UNLEASH Marketplace & Funder Meet-up
120 mins

Past Conference
Highlights

Tomorrow Starts Today! Securing our Sustainable Future in Asia

In 2017, we explored what it means for businesses to integrate the values of sustainability and translate these into practice – from investing responsibility to considering the nexus between security and sustainability in Asia and beyond.

Our Partner Programmes

UNLEASH Innovation Lab

May 30 - June 6, 2018

A global innovation lab bringing 1,000 young talents from all over the world to work on new, innovative and disruptive solutions to achieve the UN Sustainable Development Goals.

Find out more

Stewardship Asia Roundtable

June 4, 2018

The Stewardship Asia Roundtable organized by the Stewardship Asia Centre brings together the region’s influential thinkers and leaders for a dynamic exchange of ideas on advocating sound stewardship and governance in their organisations and businesses. The theme for 2018 is "Stewardship in a Disruptive World".

Find out more

CEO Roundtable

June 4, 2018

A dialogue between regional business leaders to ideate on how we can collaborate towards a low carbon economy future.

Find out more

Sustainable Solutions Expo

June 5-6, 2018

Themed “Digitalisation and Innovation for a Low Carbon and Resilient Future”, the Expo will showcase solutions and investment opportunities in Asia with a focus on circular economy models, food and agriculture as well as digital connectivity. Organized by Global Compact Network Singapore (GCNS).

Find out more

Presented by

Network Partners

 

Knowledge Partners